# SDR DL777041109

- Difficulty date: December 14, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 21,972 hours, 4,043 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 17,568 hours, 2,901 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: TRENT892
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,568 hours, 2,901 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT ENG CONTROL L EICAS MSG THEN EXTINGUISHED.  AFTER CLEARED FOR T/O ENG CONTROL EICAS MSG RETURNED.  LEFT ENGINE DID NOT ACCELERATE NORMALLY.  T/O DISCONTINUED AT 17.5 KTS.  RETURNED TO GATE.  CHECKED VSV FOR FREEDOM OF MOVEMENT.  CKS GOOD PER M/M 75-33-00.  CORE COWLS REMOVED.  REMOVED AND REPLACED ENGINE ON TRANS 11T003.  ENGINE CHANGE COMPLETED PER TRANS 11T003.
